MathSciNet Relay Station
MathSciNet bibliographic data
MR313202 10G05
Berndt, Bruce C. On Gaussian sums and other exponential sums with periodic coefficients. Duke Math. J. 40 (1973), 145–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement